Search
Front page
Activities
Research output
Data sets
Projects
Persons
Organizational units
Press/Media
About
Optimal Control of Higher Order Elliptic Distributed Systems with a Spectral Parameter and Discontinuous Nonlinearity
Research output
:
Contribution to journal
›
Article
Department of Higher Mathematics
Overview
Cite this
Links
http://www.scopus.com/results/results.url?sort=plf-f&src=s&st1=Optimal+Control+of+Higher+Order+Elliptic+Distributed+Systems+with+a+Spectral+Parameter+and+Discontinuous+Nonlinearity&sid=8C404D8B85D2670AF2B08357C3ECAFC4.f594dyPDCy4K3aQHRor6A%3a1510&sot=b&sdt=b&sl=132&s=TITLE-ABS-KEY%28Optimal+Control+of+Higher+Order+Elliptic+Distributed+Systems+with+a+Spectral+Parameter+and+Discontinuous+Nonlinearity%29&origin=searchbasic&txGid=8C404D8B85D2670AF2B08357C3ECAFC4.f594dyPDCy4K3aQHRor6A%3a151
DOI
https://doi.org/10.1134/S106423071302010X
Other version
D.K. Potapov
Original language
English
Pages (from-to)
180-185
Journal
Journal of Computer and Systems Sciences International
Volume
52
Issue number
2
DOIs
https://doi.org/10.1134/S106423071302010X
State
Published -
2013
ID: 7374664